# SDR IPXA2024010938371

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 92,202 hours, 17,824 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER PWR ON IN FLT. PERFORMED QRH RESET EMER PWR REMAINED ON, DEPLOYED THE ADG PER QRH. 45 MIN LEFT IN FLIGHT. R/R EPCU IAW AMM 24-08-01. R-T-S TEST PASSED. IN CONCURRENCE WITH TECH SUPPORT AND AMC. REPLACED RELAY R2-5156 REF FIM 24-25-00-1. PERFORMED OPS CHECK OF EMERGENCY POWER SYSTEM REF MM 24-24-00-700-802. OPS CHECK GOOD. RAN ALL 3 MOTORS OPS CHECK ELECTRICAL SYSTEM GOOD. REF MM 24-24-00  . STOWED ADG 24-25-01-860-803
